# SDR MASA99152

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800419
- Condition: Internal Leak
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6461 - FMN-PHX - AFTER DEPARTURE, THE CREW REPORTED THE MAIN LANDING GEAR CIRCUIT BREAKER POPPED.  THE CREW RESET THE CIRCUIT BREAKER AND IT POPPED AGAIN.  THE CREW MANUALLY EXTENDED THE GEAR.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR.  OPS CHECKED GOOD, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
